RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1974, Volume 10, Number 1, Pages 53–58 (Mi de2070)  

Partial Differential Equations

Asymptotic behavior of the solution of the Cauchy problem for the two-dimensional system of equations of a rotating compressible fluid

Yu. N. Drozhzhinov, R. Kh. Galeev

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (464 kB)

Bibliographic databases:

UDC: 517.946
Received: 05.03.1973

Citation: Yu. N. Drozhzhinov, R. Kh. Galeev, “Asymptotic behavior of the solution of the Cauchy problem for the two-dimensional system of equations of a rotating compressible fluid”, Differ. Uravn., 10:1 (1974), 53–58

Citation in format AMSBIB
\Bibitem{DroGal74}
\by Yu.~N.~Drozhzhinov, R.~Kh.~Galeev
\paper Asymptotic behavior of the solution of the Cauchy problem for the two-dimensional system of equations of a rotating compressible fluid
\jour Differ. Uravn.
\yr 1974
\vol 10
\issue 1
\pages 53--58
\mathnet{http://mi.mathnet.ru/de2070}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=368589}
\zmath{https://zbmath.org/?q=an:0272.35003}


Linking options:
  • http://mi.mathnet.ru/eng/de2070
  • http://mi.mathnet.ru/eng/de/v10/i1/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019